# SDR CHQA200700038

- Difficulty date: July 24, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N571RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 827
- Aircraft time: 8,588 hours, 6,841 cycles
- Engine: Allsn AE3007A
- Engine time: 8,588 hours, 6,841 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Condition: Unknown
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 6328 - RDU TO MCO - AFTER TAKEOFF FROM RDU ON CLIMB-OUT, PAX NOTICED FUEL LEAKING FROM RT WING AROUND AILERON AREA.  FLT ATTENDANT NOTIFIED OF LEAK & THEN PROCEEDED TO NOTIFY FLT CREW.  TANK 2 INDICATION SHOWED A FUEL USAGE OF APPROX 300 LBS MORE THAN TANK 1 AFTER REACHING 8,000 FT ON CLIMB OUT FROM RDU.  FUEL QTY ON MFD TANK 2 INDICATION NOTICED DECREASING AT AN IRREGULARLY FAST RATE, APPROX 10 LBS EVERY 5 SECONDS.  DECISION MADE OUT OF SAFETY OF FLT TO RETURN TO RDU DUE TO FUEL LEAKAGE.  AN EMERGENCY DECLARED & A NORMAL LANDING EXECUTED.   AIRCRAFT WAS REFUELED AND OPERATION OF VENT VALVE VERIFIED AS OPERATING PROPERLY.  INSPECTED ALL RT FUEL ACCESS PANELS AND RIGHT REAR SPAR WITH NO LEAKS NOTED.
